Loading [MathJax]/jax/output/HTML-CSS/jax.js

The regularity of quotient paratopological groups

Author
T. Banakh1, A. Ravsky2
1) Department of Mathematics, Ivan Franko Lviv National University Lviv, Ukraine; 2) Department of Functional Analysis Pidstryhach Institute for Applied Problems of Mechanics and Mathematics National Academy of Sciences of Ukraine Lviv, Ukraine
Abstract
Let H be a closed subgroup of a regular Abelian paratopological group G. The group reflexion G of G is the group G endowed with the strongest group topology, which is weaker than the original topology of G. We show that the quotient G/H is Hausdorff (and regular) if H is closed (and locally compact) in G. On the other hand, we construct an example of a regular abelian paratopological group G containing a closed discrete subgroup H such that the quotient G/H is Hausdorff but not regular.
Keywords
paratopological group; quotient paratopological group; group reflexion; regularity
DOI
doi:10.15330/ms.49.2.144-149
Reference
1. T. Banakh, A. Ravsky, Oscillator topologies on a paratopological group and related number invariants, Algebraical Structures and their Applications, Kyiv: Inst. Mat. NANU, (2002) 140-153.

2. M. Katetov, On H-closed extensions of topological spaces, Casopis Pest. Mat. Fys., 72 (1947), 17-32.

3. A. Ravsky, Paratopological groups I, Mat. Stud., 16 (2001), №1, 37-48.

4. A. Ravsky, Paratopological groups II, Mat. Stud., 17 (2002), №1, 93-101.

5. A. Ravsky, The topological and algebraical properties of paratopological groups, Ph.D. Thesis, Lviv University, 2002. (in Ukrainian)

6. A. Ravsky, Pseudocompact paratopological groups, http://arxiv.org/abs/1003-5343

7. M. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc., 41 (1937), 375-481.

8. M. Sanchis, M. Tkachenko, Totally LindelЃNof and totally !-narrow paratopological groups, Topology Appl., 155 (2008), №4, 322-334.

9. I. Sanchez, M. Tkachenko, Products of bounded subsets of paratopological groups, Topology Appl., 190 (2015), №1, 42-58.

10. Li-Hong Xie, Piyu Li, Jin-Ji Tu, Notes on (regular) T3-reflections in the category of semitopological groups, Topology Appl., 178 (2014), 46-55.

Pages
144-149
Volume
49
Issue
2
Year
2018
Journal
Matematychni Studii
Full text of paper
pdf
Table of content of issue